Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Holomorphic $ L^{p}$-functions on coverings of strongly pseudoconvex manifolds


Author: Alexander Brudnyi
Journal: Proc. Amer. Math. Soc. 137 (2009), 227-234
MSC (2000): Primary 32T15; Secondary 32L05, 46E15
Published electronically: August 13, 2008
MathSciNet review: 2439445
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show how to construct holomorphic $ L^{p}$-functions on unbranched coverings of strongly pseudoconvex manifolds. Also, we prove some extension and approximation theorems for such functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32T15, 32L05, 46E15

Retrieve articles in all journals with MSC (2000): 32T15, 32L05, 46E15


Additional Information

Alexander Brudnyi
Affiliation: Department of Mathematics and Statistics, University of Calgary, Calgary, Alberta T2N 1N4, Canada
Email: albru@math.ucalgary.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09563-4
PII: S 0002-9939(08)09563-4
Keywords: Holomorphic $L^{p}$-function, covering, strictly pseudoconvex manifold, Banach vector bundle
Received by editor(s): December 28, 2007
Published electronically: August 13, 2008
Additional Notes: This research was supported in part by NSERC
Communicated by: Mikhail Shubin
Article copyright: © Copyright 2008 American Mathematical Society